Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Taking Prasilex and Clonopam for depression. Feeling sleepy and low energy. Side effects?

hi, i want to share my mothers problem, My mother is suffering from depression . We have consult with Psychiatrist who provide her some medicine. 1-Prasilex-20mg, 2- Mirnite 15mg,3- Clonopam- MD 1 gm (10 days),Clonopam- MD 0.5mg(for 10 days),Clonopam- MD 0.25mg (for 10 days), then stop. After taking first dose of all those medicine, my mother is feeling less energetic, always feeling sleepy. Is all those symptom are the side effect of those medicine or is it cause any problem in future? Please advise.
Asked On : Fri, 7 Sep 2012
Answers:  1 Views:  162
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
  User's Response
For future it wont cause any problem its a side effect of medicine only,the time u stop giving her this nedicine she will come out by action of medicine
U should also discuss this problem with ur psychiatrist
Answered: Sat, 8 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor